It was only revealed after his death that the actor had been diagnosed with Parkinson’s. One of his friends (Rob Schneider) reacted on twitter: Aug.14, 2014 Robin Williams was on a drug treating the symptoms of Parkinson’s. One of the SIDE-EFFECTS IS SUICIDE!..The Evil pharmaceutical industry ADMITS TO OVER 100,000 people in the USA DIE A YEAR from prescription drugs," some of which list suicide as a side effect.
Three months after his death, his widow learnt from the coroner’s report that he had been suffering from Lewy Body Dementia. The terrorist inside my husband’s brain Susan Schneider Williams Neurology September 27, 2016; 87 (13)
The Suicide of Robin Williams: Why We Need a Grand Jury Inquest to Investigate It Dr. Gary G. Kohls Aug. 25, 2014
…for anybody who is aware of the well-known connections between psychiatric prescription drugs and violence, suicidality, dementia, and irrational thoughts and actions (whether while taking the drugs or withdrawing from them) has already asked him or herself the question: “I wonder what psych drugs Robin was on?”
Lewy Body disease and suicidality after dopamine agonist withdrawal M.J. Nirenberg, Associate Professor of Neurology, NYU School of Medicine, New York, NY, USA Submitted October 24, 2016
In her editorial Mrs. [Robin] Williams made one comment of particular importance: “…his medication was switched from Mirapex [pramipexole, a dopamine agonist] to Sinemet [carbidopa/levodopa]…” near the end of July, just before his death on August 11th. This raises the possibility that his suicidality may have been a manifestation of dopamine agonist withdrawal syndrome (DAWS). DAWS is a stereotyped drug withdrawal syndrome that can cause a variety of nonmotor symptoms, including severe and medically-refractory anxiety, panic attacks, depression, dysphoria, fatigue, and suicidality.
Stalevo Generic Name: Levodopa, Carbidopa, and Entacapone Last updated on Dec 4, 2019.
For the Consumer: WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug…New or worse behavior or mood changes like depression or thoughts of suicide.
For Healthcare Professionals: Side effects :Psychiatric: Anxiety, agitation, depression, insomnia, suicidal behavior,
Akathisia, the Millennial Plague: Deaths J.A. Carter-Winward JACW 4/12/17
“Robin Williams had “therapeutic” levels of the tetra-cyclic antidepressant mirtazapine in his blood at the time of his suicide, according to the coroner’s report on his death, posted in its entirety by TMZ. In fact, the medication bottle was missing 8 pills. Williams had been prescribed the drug just 7 days prior to his death.
Remeron ( MirtazAPINE) © 1996, 2007: Clinical Worsening and Suicide Risk
Patients, their families, and their caregivers should be encouraged to be alert to the emergence of anxiety, agitation, panic attacks, insomnia, irritability, hostility, aggressiveness, impulsivity, akathisia (psychomotor restlessness), hypomania, mania, other unusual changes in behavior, worsening of depression, and suicidal ideation, especially early during antidepressant treatment and when the dose is adjusted up or down.
Contrary to News Headlines, Robin Williams Was on Drugs at the Time of His Death—Antidepressant Drugs
Kelly P.O’Meara Nov. 10, 2014
While toxicology tests apparently were negative for the antipsychotic Seroquel [Quietapine], the fact remains that a bottle of Seroquel prescribed to Williams on August 4th, just seven days prior to Williams’ suicide, was missing 8 pills. The Seroquel instructions advise to take one pill per day as needed. Side effects associated with Seroquel include psychosis, paranoid reactions, delusions, depersonalization and suicide attempt
Lewy Body Dementia. James E. Galvin, MD, MPH | JUNE 2019
Lewy body dementia (LBD) is an umbrella term that covers 2 closely related diagnoses, dementia with Lewy bodies (DLB) and Parkinson’s disease dementia (PDD).[article includes screening checklist]
Dopamine Agonist Withdrawal Syndrome (DAWS) April 24, 2013 | Rxisk
https://missd.co/ Medication-induced suicide